RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 288, Pages 248–264 (Mi tm3601)  

This article is cited in 1 scientific paper (total in 1 paper)

Cube-like incidence complexes and their groups

Andrew C. Duke, Egon Schulte

Department of Mathematics, Northeastern University, Boston, MA 02115, USA

Abstract: The article studies power complexes and generalized power complexes, and investigates the algebraic structure of their automorphism groups. The combinatorial incidence structures involved are cube-like, in the sense that they have many structural properties in common with higher dimensional cubes and cubical tessellations on manifolds. Power complexes have repeatedly appeared in applications.

Funding Agency Grant Number
NSA-grant H98230-14-1-0124
The second author was supported by NSA-grant H98230-14-1-0124.


DOI: https://doi.org/10.1134/S0371968515010173

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 288, 226–242

Bibliographic databases:

UDC: 514.1
Received in August 2014
Language:

Citation: Andrew C. Duke, Egon Schulte, “Cube-like incidence complexes and their groups”, Geometry, topology, and applications, Collected papers. Dedicated to Professor Nikolai Petrovich Dolbilin on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 288, MAIK Nauka/Interperiodica, Moscow, 2015, 248–264; Proc. Steklov Inst. Math., 288 (2015), 226–242

Citation in format AMSBIB
\Bibitem{DukSch15}
\by Andrew~C.~Duke, Egon~Schulte
\paper Cube-like incidence complexes and their groups
\inbook Geometry, topology, and applications
\bookinfo Collected papers. Dedicated to Professor Nikolai Petrovich Dolbilin on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 288
\pages 248--264
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3601}
\crossref{https://doi.org/10.1134/S0371968515010173}
\elib{http://elibrary.ru/item.asp?id=23302213}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 288
\pages 226--242
\crossref{https://doi.org/10.1134/S0081543815010174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353881900017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928740981}


Linking options:
  • http://mi.mathnet.ru/eng/tm3601
  • https://doi.org/10.1134/S0371968515010173
  • http://mi.mathnet.ru/eng/tm/v288/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Schulte, “Regular incidence complexes, polytopes, and C-groups”, Discrete Geometry and Symmetry: Dedicated to Karoly Bezdek and Egon Schulte on the Occasion of Their 60th Birthdays, Springer Proceedings in Mathematics & Statistics, 234, eds. M. Conder, A. Deza, A. Weiss, Springer, 2018, 311–333  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:100
    Full text:9
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020